Jump to content

Photo
Accutane

1 Week Accutane Question

accutane faq help

This topic has been archived. This means that you cannot reply to this topic.
9 replies to this topic

#1 accutanetrip

accutanetrip

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 0
About Me
  • Joined: 16-August 13

Posted 16 August 2013 - 04:40 AM

its my first time here on the website so let me introduce my self:)
i have been suffering from acne from age 12 or so can't remember at one point my acne was controllable using benzoyl peroxide but it always gave my skin the redness look today im 18 and still suffering so here i am using accutane to treat my mild-moderate acne
 
i am using 30mg a day and i weight  70kg 
Week 1: 
back pains? i don't know if it was the accutane or its the over working (been working alot like 12 hours a day)
so i want to know can accutane cause back bain or joints before the dry lips or what?
 

Edited by accutanetrip, 16 August 2013 - 05:26 AM.


#2 HeftyMug

HeftyMug

    Member

  • Members
  • Posts & Likes
    Posts: 116
    Likes: 16
About Me
  • Joined: 28-June 13

Posted 16 August 2013 - 08:12 AM

I don't see why not. It affects everyone differently. I've had the dry skin/lips but no joint pains and i'm somewhere around ~50 days in to my course.



#3 CWR24

CWR24

    Member

  • Site Watch
  • Posts & Likes
    Posts: 732
    Gallery Images: 14
    Likes: 119
About Me
  • Joined: 30-March 11

Achievements

     

Posted 16 August 2013 - 09:40 AM

Yes it can cause back pain. My first course I had some lower back pain but it went away within a few days.


Absorica Aug 2013 -Feb2014
 
Claravis March 211 - July 2011

#4 accutanetrip

accutanetrip

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 0
About Me
  • Joined: 16-August 13

Posted 16 August 2013 - 09:47 AM

Thx for replying guys anyhow I quitted accutane for couple a days and back pain still there I guess it's just from working out now I'm back I hope I will finish up my course

#5 hasmas

hasmas

    Member

  • Members
  • Posts & Likes
    Posts: 102
    Likes: 10
About Me
  • Joined: 30-July 13

Achievements

     

Posted 16 August 2013 - 10:12 AM

It´s a side effect from Accutane.


Accutane empire


#6 gab4

gab4

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 17-August 13

Posted 17 August 2013 - 10:46 AM

I am 30mg a day and i'm only 50kg ? My doctor said it was a low dose 



#7 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 17 August 2013 - 12:24 PM

It is likely a side effect from the Accutane. Joint pain in not uncommon and because Accutane stays in your system for a long time after you stop taking it, you can still have the aches and pains even though you may not be taking the medicine anymore. For most people, it seems the joint pain eventually goes away but some people report long-term pain and even joint damage from this drug so make sure you familiarize yourself with the side effects and communicate any concerns with your dermatologist. I personally just finished up my Accutane course and I had joint/bone pain for about two months of my course but then it went away. Good luck to you!



#8 accutanetrip

accutanetrip

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 0
About Me
  • Joined: 16-August 13

Posted 17 August 2013 - 12:40 PM

I'm really worried about my workouts I've been working out for 2 years now ima into fitness and not gonna mess my body over acne I probably could control:)
So can accutane make me lose my fitness and make me stop working out?

#9 CWR24

CWR24

    Member

  • Site Watch
  • Posts & Likes
    Posts: 732
    Gallery Images: 14
    Likes: 119
About Me
  • Joined: 30-March 11

Achievements

     

Posted 17 August 2013 - 01:52 PM

I work out 4-5 times a week and Accutane has never stopped me. Some day I may feel a bit more tired or sore but I push on. Every affected me.


Absorica Aug 2013 -Feb2014
 
Claravis March 211 - July 2011

#10 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 967
    Likes: 172
About Me
  • Joined: 17-May 13

Achievements

     

Posted 17 August 2013 - 04:40 PM

Yes it often does cause lower back pain. I had the back pain for 8 months during my accutane course. My course was 7 months long and the back pain finally went away a month after my course.

 

If your back pain gets worse or you start to get joint pains I recommend telling your dermatologist and seeing if your dose should be lowered or you should cut back so you can avoid long term pains.


Regimen:
AM: CeraVe foaming face wash, 100mg Spirolactone
PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+
Been taking Sprio since 1/2013